# SDR CA000317002

- Difficulty date: March 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 7,925 hours
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 10545371
- Condition: Damaged
- Location: Control Tube
- Part time: 8,000 hours
- Component: Control Rod, Eveready, 10545361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING DAILY INSPECTION, THE ENGINEER NOTICED THAT THE TEFLON LINING WAS PROTRUDING ON THE ROD END BEARING OF THE BOOSTED LATERAL CONTROL TUBE BETWEEN SWASHPLATE AND HYDRAULIC UNIT.
